Information Journal Paper
APA:
CopyKHOUNSIAVASH, M., KAZEMI MATIN, R., & KHODABIN, M.. (2016). TWO STATISTICAL TESTS FOR OUTLIER IDENTIFICATION IN NON-PARAMETRIC PERFORMANCE MEASUREMENT. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), 13(2 (49)), 113-121. SID. https://sid.ir/paper/164716/en
Vancouver:
CopyKHOUNSIAVASH M., KAZEMI MATIN R., KHODABIN M.. TWO STATISTICAL TESTS FOR OUTLIER IDENTIFICATION IN NON-PARAMETRIC PERFORMANCE MEASUREMENT. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS)[Internet]. 2016;13(2 (49)):113-121. Available from: https://sid.ir/paper/164716/en
IEEE:
CopyM. KHOUNSIAVASH, R. KAZEMI MATIN, and M. KHODABIN, “TWO STATISTICAL TESTS FOR OUTLIER IDENTIFICATION IN NON-PARAMETRIC PERFORMANCE MEASUREMENT,” JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), vol. 13, no. 2 (49), pp. 113–121, 2016, [Online]. Available: https://sid.ir/paper/164716/en